# SDR DALA2022112107464

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 17,603 hours, 6,545 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Condition: Faulted
- Location: Windshear Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3876 -ATO- DUE TO WINDSHEAR ALERT DURING TAKEOFF. CORRECTIVE ACTION: T/S PER FIM NO FAULTS PRESENT REMOVED & REPLACED WEATHER TRANSCEIVER AND NO-GO-ODI PREVENTION C/W.
